Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JMac24

Member
  • Posts

    4
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hey all, i've been on mino and clindamycin for about 4 months now....while that combo has greatly reduced breakouts and has made my face very flat ...i have red marks..LOTS of them. I'm talking like i've never had such an abundant amount of lingering red marks in my entire life. As might well it be acne......on second thought, no. Maybe the medication is causing this? who knows, but anyway should i be using clindamycin on my acne spot, even if its not raised or is a pimple anymore?
  2. thank you very much for replying.. and ill look into that
  3. Hi, i've been reading this site and these forums for about 5 months now. I'm 19 years old and have had acne since about 15, just a few pimples here or there..which when your pale as i am looks alot worse lol. It seemed as i got towards 18 the acne only got worse..idk if i could call it severe" ", im not sure what qualifys as severe lol. But anyway it got way worse along the jaw line and cheekbone(i think, an inch or two from the ear ) and theres always a mess near my mouth and chin. I used proac
  4. Hi, i've been reading this site and these forums for about 5 months now. I'm 19 years old and have had acne since about 15, just a few pimples here or there..which when your pale as i am looks alot worse lol. It seemed as i got towards 18 the acne only got worse..idk if i could call it severe" ", im not sure what qualifys as severe lol. But anyway it got way worse along the jaw line and cheekbone(i think, an inch or two from the ear ) and theres always a mess near my mouth and chin. I used proac
×